Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 206, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 19, 2008, 7:00 PM CDT for Union County, South Dakota; Plymouth County, Woodbury County, Iowa; Dakota County, Nebraska. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2008, 7:00 PM CDT (00:00 UTC)
- Expired
- Jul 19, 2008, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Plymouth County, IA, Woodbury County, IA, Dakota County, NE, Union County, SD
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:08 PM CDT | HAIL 0.75 | 4 Sse Sioux City, IA | |
| Jul 19, 7:13 PM CDT | HAIL 0.75 | Sioux City, IA | |
| Jul 19, 7:13 PM CDT | HAIL 1 | 4 Sse Sioux City, IA | |
| Jul 19, 7:14 PM CDT | HAIL 0.88 | 1 E Sioux City, IA | |
| Jul 19, 7:15 PM CDT | TSTM WND DMG | 2 Nnw Sioux City, IA | 3 FOOT DIAMETER TREE SNAPPED OFF AND LAYING IN STREET. RELAYED BY BROADCAST MEDIA. |
| Jul 19, 7:19 PM CDT | TSTM WND GST 59 | 1 S Sioux City, IA | MEASURED ON IADOT ROAD WEATHER SENSOR |
| Jul 19, 7:20 PM CDT | TSTM WND GST 65 | 5 Sse Sioux City, IA | WIND GUST OVER-TURNED A CONSTRUCTION TRAILER NEAR SOUTHERN HILLS MALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2412 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 200000 SVRFSD IAC149-193-NEC043-SDC127-200045- /O.NEW.KFSD.SV.W.0206.080720T0000Z-080720T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 700 PM CDT SAT JUL 19 2008 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DAKOTA COUNTY IN NORTHEAST NEBRASKA SOUTH CENTRAL PLYMOUTH COUNTY IN NORTHWEST IOWA WOODBURY COUNTY IN NORTHWEST IOWA EXTREME SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 745 PM CDT * AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF SIOUX CITY...OR NEAR SIOUX CITY...MOVING SOUTHEAST AT 32 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SIOUX CITY...SOUTH SIOUX CITY AROUND 705 PM CDT... DAKOTA CITY AROUND 710 PM CDT... SERGEANT BLUFF AROUND 715 PM CDT... LAWTON AROUND 720 PM CDT... SALIX AROUND 725 PM CDT... MOVILLE AROUND 730 PM CDT... THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 4241 9567 4222 9621 4253 9657 4265 9637 TIME...MOT...LOC 0000Z 308DEG 28KT 4254 9639 $$ MJF
2 follow-up statements
000 WWUS53 KFSD 200028 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 726 PM CDT SAT JUL 19 2008 IAC149-200036- /O.CAN.KFSD.SV.W.0206.000000T0000Z-080720T0045Z/ PLYMOUTH IA- 726 PM CDT SAT JUL 19 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PLYMOUTH COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. LAT...LON 4252 9655 4256 9614 4241 9567 4222 9621 TIME...MOT...LOC 0026Z 307DEG 28KT 4242 9617 $$ IAC193-NEC043-SDC127-200045- /O.CON.KFSD.SV.W.0206.000000T0000Z-080720T0045Z/ WOODBURY IA-DAKOTA NE-UNION SD- 726 PM CDT SAT JUL 19 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EXTREME SOUTHEASTERN UNION...NORTHEASTERN DAKOTA AND WOODBURY COUNTIES... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS CORE OF THE STORM WAS LOCATED NEAR BRONSON...OR 11 MILES SOUTHEAST OF SIOUX CITY...MOVING SOUTHEAST AT 32 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SLOAN AROUND 735 PM CDT... ANTHON AROUND 745 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION AT 719 PM...STRONG WINDS NEAR 60 MPH WERE REPORTED BY AN AUTOMATED ROAD WEATHER SENSOR NEAR SIOUX CITY ON I 29. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. LAT...LON 4252 9655 4256 9614 4241 9567 4222 9621 TIME...MOT...LOC 0026Z 307DEG 28KT 4242 9617 $$ MJF
000 WWUS53 KFSD 200046 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 745 PM CDT SAT JUL 19 2008 IAC193-NEC043-SDC127-200055- /O.EXP.KFSD.SV.W.0206.000000T0000Z-080720T0045Z/ WOODBURY IA-DAKOTA NE-UNION SD- 745 PM CDT SAT JUL 19 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN UNION... NORTHEASTERN DAKOTA AND WOODBURY COUNTIES HAS EXPIRED... THE STORM IS NO LONGER SEVERE. HOWEVER...THESE STORMS WILL BE CLOSELY MONITORED FOR ANY FURTHER STRENGTHENING. IN THE MEANTIME... THE CENTRAL AND SOUTHERN PORTIONS OF WOODBURY COUNTY CAN EXPECT WIND GUSTS AROUND 40 MPH...SMALL HAIL...AND BRIEF BUT VERY HEAVY RAINFALL UNTIL SHORTLY AFTER 8 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. LAT...LON 4252 9655 4256 9614 4241 9567 4222 9621 TIME...MOT...LOC 0045Z 307DEG 28KT 4233 9601 $$ MJF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:20 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 19, 4:20 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 420 PM CDT SAT JUL 19 2008 .DISCUSSION... DISCUSSION WILL BE ABBREVIATED DUE TO ONGOING LINE OF SEVERE STORMS. THIS LINE FORMED ALONG A COOL FRONT WHICH HAS BEEN SLOWLY DROPPING SOUTH ACROSS THE CWA THIS AFTERNOON. LINE OF CONVECTION HAS PULLED AWAY FROM THE MAIN BOUNDARY...SO ALTHOUGH THE COOL FRONT WILL BE SLOW TO EXIT THE SOUTHEAST CORNER OF THE FA UNTIL CLOSE TO 06Z... SPEED OF CURRENT LINE SHOULD MOVE IT OUT OF THE AREA IN THE EARLY EVENING. WILL HANG ONTO SOME CHANCE POPS ACROSS THE FAR SOUTHEAST INTO THE LATER EVENING AS BOUNDARY MOVES THROUGH...WITH CHANCES FOR LATER TONIGHT FOCUSED SOUTH OF THE AREA AS THE COOL FRONT HANGS UP NORTH OF I-80. STALLED BOUNDARY NEAR THE SOUTHERN EDGE OF THE FA WILL KEEP CHANCE FOR TSRA ACROSS THE SOUTHERN 1/3 OF THE FA THROUGH SUNDAY NIGHT... WITH DRIER CONDITIONS EXPECTED FOR THE FIRST HALF OF THE WEEK AS UPPER RIDGE BUILDS INTO THE REGION...AND BOUNDARY PUSHES INTO THE CENTRAL PLAINS...ALLOWING DRY HIGH PRESSURE FROM HUDSON BAY TO NORTHERN MINNESOTA TO AGAIN TAKE CONTROL. RETURN FLOW OF MOISTURE SETS UP WEDNESDAY INTO WEDNESDAY NIGHT...WITH STRONGER WAVE TOPPING THE RIDGE AND DRAGGING ANOTHER BOUNDARY EAST ACROSS THE AREA MIDWEEK. WILL CONTINUE WITH LOW RANGE CHANCE POPS FOR THIS FEATURE...OTHERWISE THE LATTER PART OF THE WEEK LOOKS FAIRLY DRY WITH SEASONABLE TEMPERATURES. && .AVIATION... VFR CIGS EXPECTED THROUGH THE PERIOD AT KHON. LINE OF STRONG TSRA NEAR KFSD AT 21Z MOVING SOUTHEAST. SCT WEAKER TSRA STILL POSSIBLE INTO THE EARLY EVENING THROUGH 00Z-01Z...WHICH COULD PRODUCE BRIEF PERIOD OF MVFR VSBYS...BUT CONFIDENCE NOT HIGH ON TSRA AFFECTING TAF LOCATION SO WILL LEAVE OUT MENTION OF TSRA FOR NOW. AFOREMENTIONED LINE OF TSRA WILL MOVE SOUTHEAST TOWARD KSUX THROUGH THE EARLY EVENING. STRONGEST PART OF LINE SHOULD TRACK NORTHEAST OF KSUX... BUT POTENTIAL FOR AN ISOLATED STORM OR TWO TO AFFECT KSUX 00Z-02Z TIMEFRAME. ASIDE FROM TSRA POTENTIAL...VFR CONDITIONS SHOULD DOMINATE AT KFSD/KSUX THROUGH THE PERIOD. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jul 19, 10:25 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1025 AM CDT SAT JUL 19 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-201200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1025 AM CDT SAT JUL 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE THIS AFTERNOON DUE TO THE SUNS HEAT WORKING ON THE AVAILABLE MOISTURE. THE LOCATION OF STORM DEVELOPMENT WILL BE DIFFICULT TO DETERMINE DUE TO THE LARGE NUMBER OF OUTFLOW BOUNDARIES PRODUCED BY THE STORM ACTIVITY OF THE PAST 24 HOURS. THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL OF BECOMING SEVERE WITH STRONG WINDS AND HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS AREAS ALONG INTERSTATE 90 AND TO THE SOUTH ON SUNDAY. SOME OF THE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 19, 3:39 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
339 PM CDT SAT JUL 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 5 W SIOUX FALLS 43.54N 96.83W
07/19/2008 MINNEHAHA SD TRAINED SPOTTER
18 INCH DIAMETER TREE BLOWN DOWN ONE HALF MILE SOUTH OF
WILD WATER WEST.
&&
TRMLocal storm report, Jul 19, 3:44 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
344 PM CDT SAT JUL 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL HARRISBURG 43.43N 96.70W
07/19/2008 E1.00 INCH LINCOLN SD TRAINED SPOTTER
IN ADDITION TO QUARTER SIZED HAIL, SOME STREET FLOODING
WAS REPORTED IN THE NORTHERN PART OF HARRISBURG.
&&
TRMLocal storm report, Jul 19, 3:49 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
349 PM CDT SAT JUL 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 5 N JACKSON 43.70N 94.99W
07/19/2008 E60 MPH JACKSON MN AMATEUR RADIO
&&
TRMLocal storm report, Jul 19, 5:08 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
508 PM CDT SAT JUL 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 4 N HAWARDEN 43.06N 96.47W
07/19/2008 E0.75 INCH SIOUX IA EMERGENCY MNGR
PENNY SIZED HAIL AT OAK GROVE STATE PARK NORTH OF
HAWARDEN IOWA.
&&
TRMLocal storm report, Jul 19, 5:19 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
519 PM CDT SAT JUL 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 NE CANISTOTA 43.63N 97.25W
07/19/2008 E0.75 INCH MCCOOK SD TRAINED SPOTTER
0253 PM HAIL 5 NW LUVERNE 43.71N 96.27W
07/19/2008 E0.75 INCH ROCK MN TRAINED SPOTTER
0304 PM TSTM WND DMG 5 W SIOUX FALLS 43.54N 96.83W
07/19/2008 MINNEHAHA SD TRAINED SPOTTER
10 TO 12 INCH TREE SPLIT, SIDING TORN OFF A HOUSE, AND A
GARAGE DOOR BOWED IN BY STRONG WINDS JUST NORTH OF WILD
WATER WEST.
0305 PM TSTM WND DMG 5 W SIOUX FALLS 43.54N 96.83W
07/19/2008 MINNEHAHA SD TRAINED SPOTTER
18 INCH DIAMETER TREE BLOWN DOWN ONE HALF MILE SOUTH OF
WILD WATER WEST.
0330 PM HAIL HARRISBURG 43.43N 96.70W
07/19/2008 E1.00 INCH LINCOLN SD TRAINED SPOTTER
IN ADDITION TO QUARTER SIZED HAIL, SOME STREET FLOODING
WAS REPORTED IN THE NORTHERN PART OF HARRISBURG.
0330 PM TSTM WND GST 5 N JACKSON 43.70N 94.99W
07/19/2008 E60.00 MPH JACKSON MN AMATEUR RADIO
0502 PM HAIL 4 N HAWARDEN 43.06N 96.47W
07/19/2008 E0.75 INCH SIOUX IA EMERGENCY MNGR
PENNY SIZED HAIL AT OAK GROVE STATE PARK NORTH OF
HAWARDEN IOWA.
&&
TRMLocal storm report, Jul 19, 6:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 PM CDT SAT JUL 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 NE CANISTOTA 43.63N 97.25W
07/19/2008 E0.75 INCH MCCOOK SD TRAINED SPOTTER
0253 PM HAIL 5 NW LUVERNE 43.71N 96.27W
07/19/2008 E0.75 INCH ROCK MN TRAINED SPOTTER
0304 PM TSTM WND DMG 5 W SIOUX FALLS 43.54N 96.83W
07/19/2008 MINNEHAHA SD TRAINED SPOTTER
10 TO 12 INCH TREE SPLIT, SIDING TORN OFF A HOUSE, AND A
GARAGE DOOR BOWED IN BY STRONG WINDS JUST NORTH OF WILD
WATER WEST.
0305 PM TSTM WND DMG 5 W SIOUX FALLS 43.54N 96.83W
07/19/2008 MINNEHAHA SD TRAINED SPOTTER
18 INCH DIAMETER TREE BLOWN DOWN ONE HALF MILE SOUTH OF
WILD WATER WEST.
0310 PM TSTM WND GST 1 WNW TEA 43.45N 96.85W
07/19/2008 E60.00 MPH LINCOLN SD AMATEUR RADIO
IN ADDITION, SMALL TREE BRANCHES DOWN AND PEA SIZED HAIL
0330 PM HAIL HARRISBURG 43.43N 96.70W
07/19/2008 E1.00 INCH LINCOLN SD TRAINED SPOTTER
IN ADDITION TO QUARTER SIZED HAIL, SOME STREET FLOODING
WAS REPORTED IN THE NORTHERN PART OF HARRISBURG.
0330 PM TSTM WND GST 5 N JACKSON 43.70N 94.99W
07/19/2008 E60.00 MPH JACKSON MN AMATEUR RADIO
0502 PM HAIL 4 N HAWARDEN 43.06N 96.47W
07/19/2008 E0.75 INCH SIOUX IA EMERGENCY MNGR
PENNY SIZED HAIL AT OAK GROVE STATE PARK NORTH OF
HAWARDEN IOWA.
&&
MJFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:37 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 38 min |
| Jul 20, 2:13 PM CDT | Severe Thunderstorm Warning | FSD | Ida, Woodbury | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in South Dakota, 2008Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.